Ask an expert
Question

10 Aug 2007

Spottng, Could I be Pregant?
Hi,

I stopped taking the pill 09Aprll 2007, I got my period the 6th of May 2006 which lasted for 5 days, then my next period which was rather unsual started on the 2nd of June for almost 3 weeks, it was very irregular and it wasn't like a normal period, I was bsically spotting.Now I'm faced with spoting from the 6th of August, it is very minimal blood, I had abdominal pain 2 days before, can you please tell me what's going on. Could I be pregnant? We're badly trying for a baby, my husband seems to think I'm pregant.

Confused
Answer 236 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is possible that you are pregnant but it may also be a result of stopping the Pill. Do a pregnancy test to be sure.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17812 votes
Vote